Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Suggest treatment for itchy red eyes due to allergic reaction

User rating for this question
Very Good
Answered by

Rheumatologist
Practicing since : 2008
Answered : 2366 Questions
Question
I ate dinner, buttery garlic rostire chicken and french fries. about 20 min later i felt an allergic reaction coming so I took 50 mg of benadryl and zyrtec. but my eyes are itchy and red and my right eye has a pocket of clear fluid over around my eye ball. should i been seen for further treatment or will the benadryl and zyrtec be good enough?
Posted Mon, 25 Aug 2014 in Medicines and Side Effects
 
 
Answered by Dr. Shruti Rijhwani 58 minutes later
Brief Answer:
Follows.

Detailed Answer:
Dear Madam,

Thank you for posting your query on HCM.

Well looking into your query I will like to tell you that in my opinion you should seek medical help because allergic reaction generally subside completely after taking medicine , since you say that your eyes are still itchy and you have a clear pocket of fluid over your eyeball its a matter of concern and need to be seen by medical specialist to decide whether higher doses are required or the duration of treatment needs to be prolonged .

Take care.

Dr. Shruti
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor